Send a Message
to jal239

Comments

1

Joined

Jan 7, 2007

jal239 Profile

Forums Owned

Recent Posts

on metformin for 8 weeks and no periods

Hi there. I am new to this forum. I recently started taking Metformin. I have been ttc and my special did a glucose tolerance test and said my bloodsugar was elavated. I recently saw and Endo. dr. and he said I am not diabetic, but that he would put me on Metformin and help reduce my chances and to bring on my periods. I started out taking 500mg 1X day, then I built up to 1000mg a day. I felt so sick and had these horrible pains under my ribs. I cut it back down to 1 X day (500mg) and the pains went away. Also the nausea went away too. My dr. says once I can tolerate 1X day then start taking 2 pills a day. Also, I feel that I have a yeast infection that I just can't get rid of. Have any of you experienced this? If so what have you done to get rid of it? I have been told that a yeast infections can hurt your chances of ttc. We have been trying since May and so far I have onyl had 2 periods with the help of Provera. Any suggestions?? Is there such a thing too much Metformin?? Thanks so much!!!!  (Jan 7, 2007 | post #14)